I took birth control and started taking anticonvulsant?
Dear Doctor, I have taken the contraceptive Tamisa 30 2 years ago; and I have always had the most regular cycle, even before taking the contraceptive and with the socket as well. In the month of July of that year I had a seizure; and started taking trileptal with the oxcarbazepine component; prescribed by the neurologist to avoid anything. I went to my gynecologist since I saw that the medicine would have incidence in the thames; and he told me that he would actually cut 50 percent in contraceptive efficacy; and that in addition to continue taking it; could only have relationship with my boyfriend with condom. After this consultation the neurologist changed the drug to tegretol that has the component carbamazepine; and I did not go back to the gynecologist. In this time of change of remedy I decided to amend 2 cards and in the pause did not come menstruation; but it came out of this quite runny with some bleeding. I continued to take thames after the pause, hoping that the next pause would come. This was that week and did not come at that time; only discharge during the month; sometimes with a little blood; less than again. All this time I took the medication only had sex with a condom, and I take the thye regularly all day. I had cinnamon tea in the middle of it all; and my menstruation did not come, which never ceased to come. This week I even bought the pregnancy test from the pharmacy, which thanks gave negative. But I'm very scared. Then I decided not to take it again and expect it to come without me taking it. If I continue this way, I will go and consult myself clearly. But what do you think of that? Thank you
I believe you are not pregnant and the confusion should be because of the concomitant use of the medicine and this contraceptive, you will probably have to change.